EconPapers    
Economics at your fingertips  
 

A System Matrix Equations over an Arbitrary Skew Field

Youcai Xue

Modern Applied Science, 2008, vol. 2, issue 6, 133

Abstract: In this paper, we give a practical solving method and an expression of general solutions of a system matrix equations over an arbitrary skew field by using some matrix techniques and elementary operations on matrices.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2134/2003 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2134 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:6:p:133

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:6:p:133